Marek Krcál
Wagner Group
Edelsbrunner Group
10 Publications
2017 | Published | Journal Article | IST-REx-ID: 568 |

P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2. International Press, pp. 313–342, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 1073 |

M. Čadek, M. Krcál, and L. Vokřínek, “Algorithmic solvability of the lifting extension problem,” Discrete & Computational Geometry, vol. 54, no. 4. Springer, pp. 915–965, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Journal Article | IST-REx-ID: 1408 |

P. Franek and M. Krcál, “On computability and triviality of well groups,” Discrete & Computational Geometry, vol. 56, no. 1. Springer, pp. 126–164, 2016.
[Published Version]
View
| Files available
| DOI
2015 | Published | Conference Paper | IST-REx-ID: 1510 |

P. Franek and M. Krcál, “On computability and triviality of well groups,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 842–856.
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1682 |

P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4. ACM, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Journal Article | IST-REx-ID: 1842 |

J. Cibulka, P. Gao, M. Krcál, T. Valla, and P. Valtr, “On the geometric ramsey number of outerplanar graphs,” Discrete & Computational Geometry, vol. 53, no. 1. Springer, pp. 64–79, 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2184 |

M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” Journal of the ACM, vol. 61, no. 3. ACM, 2014.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2013 | Published | Conference Paper | IST-REx-ID: 2807 |

M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, and U. Wagner, “Extending continuous maps: Polynomiality and undecidability,” in 45th Annual ACM Symposium on theory of computing, Palo Alto, CA, United States, 2013, pp. 595–604.
[Submitted Version]
View
| Files available
| DOI
2012 | Published | Conference Paper | IST-REx-ID: 2440
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” presented at the SODA: Symposium on Discrete Algorithms, 2012, pp. 1–10.
View
| Download (ext.)
Grants
10 Publications
2017 | Published | Journal Article | IST-REx-ID: 568 |

P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2. International Press, pp. 313–342, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 1073 |

M. Čadek, M. Krcál, and L. Vokřínek, “Algorithmic solvability of the lifting extension problem,” Discrete & Computational Geometry, vol. 54, no. 4. Springer, pp. 915–965, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Journal Article | IST-REx-ID: 1408 |

P. Franek and M. Krcál, “On computability and triviality of well groups,” Discrete & Computational Geometry, vol. 56, no. 1. Springer, pp. 126–164, 2016.
[Published Version]
View
| Files available
| DOI
2015 | Published | Conference Paper | IST-REx-ID: 1510 |

P. Franek and M. Krcál, “On computability and triviality of well groups,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 842–856.
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1682 |

P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4. ACM, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Journal Article | IST-REx-ID: 1842 |

J. Cibulka, P. Gao, M. Krcál, T. Valla, and P. Valtr, “On the geometric ramsey number of outerplanar graphs,” Discrete & Computational Geometry, vol. 53, no. 1. Springer, pp. 64–79, 2014.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2184 |

M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” Journal of the ACM, vol. 61, no. 3. ACM, 2014.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2013 | Published | Conference Paper | IST-REx-ID: 2807 |

M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, and U. Wagner, “Extending continuous maps: Polynomiality and undecidability,” in 45th Annual ACM Symposium on theory of computing, Palo Alto, CA, United States, 2013, pp. 595–604.
[Submitted Version]
View
| Files available
| DOI
2012 | Published | Conference Paper | IST-REx-ID: 2440
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” presented at the SODA: Symposium on Discrete Algorithms, 2012, pp. 1–10.
View
| Download (ext.)